MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX40008UX
Medical Device Problem Codes Entrapment of Device (1212); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure a resolute onyx rx coronary drug eluting stent was used to treat a lesion.It was reported that the stent became lodged in the guide catheter and was unable to be advanced or removed.The guide was removed with the stent remaining in the guide and a new guide catheter was used.The patient is alive with no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: the device was being used to treat a non-tortuous, heavily calcified lesion with 95% stenosis in the ostial left main.The device was inspected prior to use.Negative prep was not performed.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device but excessive force was not used.The device failed to cross. it was noted that the stent was not on delivery system when it was withdrawn.The physician was unable to locate stent either in the guide or patient¿s anatomy.An attempt was made to pass a balloon over the wire through guide, resistance was met.The stent was then located in the guide.The stent remained in the guide and was removed.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8892109
Report Number9612164-2019-03389
Device Sequence Number10834289
Product Code NIQ
UDI-Device Identifier00643169557147
UDI-Public00643169557147
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2021
Device Catalogue NumberRONYX40008UX
Device Lot Number0009651808
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/12/2019
Supplement Date Received by Manufacturer08/15/2019
10/04/2019
Initial Report FDA Received Date08/14/2019
Supplement Report FDA Received Date09/11/2019
10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1